Advanced Search
Article Contents
Article Contents

Stability in determination of states for the mean field game equations

  • *Corresponding author: Hongyu Liu

    *Corresponding author: Hongyu Liu 
Abstract Full Text(HTML) Related Papers Cited by
  • We consider solutions satisfying the Neumann zero boundary condition and a linearized mean field game system in $ \Omega \times (0, T) $, where $ \Omega $ is a bounded domain in $ \mathbb{R}^d $ and $ (0, T) $ is the time interval. We prove two kinds of stability results in determining the solutions. The first is Hölder stability in time interval $ ( \varepsilon, T) $ with arbitrarily fixed $ \varepsilon>0 $ by data of solutions in $ \Omega \times \{T\} $. The second is the Lipschitz stability in $ \Omega \times ( \varepsilon, T- \varepsilon) $ by data of solutions in arbitrarily given subdomain of $ \Omega $ over $ (0, T) $.

    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] K. A. Ames and  B. StraughanNon-standard and Improperly Posed Problems, Academic Press, an Diego, 1997. 
    [2] A. V. Fursikov and O. Y. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series, vol 34, 1996, Seoul National University.
    [3] O. Y. Imanuvilov, Controllability of parabolic equations, Sbornik Math., 186 (1995), 879-900.  doi: 10.1070/SM1995v186n06ABEH000047.
    [4] O. Y. Imanuvilov and M. Yamamoto, Lipschitz stability in inverse parabolic problems by the Carleman estimate, Inverse Problems, 14 (1998), 1229-1245.  doi: 10.1088/0266-5611/14/5/009.
    [5] M. V. Klibanov, The mean field games system: Carleman estimates, Lipschitz stability and uniqueness, published online in J. Inverse and Ill-posed Problems, 2023, arXiv: 2303.03928.
    [6] M. V. Klibanov and Y. Averboukh, Lipschitz stability estimate and uniqueness in the retrospective analysis for the mean field games system via two Carleman estimates, Preprint, arXiv: 2302.10709.
    [7] M. V. Klibanov, Z. Li and H. Liu, On the mean field games system with the lateral Cauchy data via Carleman estimates, Preprint, arXiv: 2303.07556.
    [8] M. V. Klibanov, J. Li and H. Liu, Hölder stability and uniqueness for the mean field games system via Carleman estimates, arXiv: 2304.00646.
    [9] J.-M. Lasry and P.-L. Lions, Mean field games, Japanese Journal of Mathematics, 2 (2007), 229-260.  doi: 10.1007/s11537-007-0657-8.
    [10] H. Liu, C. Mou and S. Zhang, Inverse problems for mean field games, arXiv: 2205.11350.
    [11] H. Liu and S. Zhang, Simultaneously recovering running cost and Hamiltonian in mean field games system, arXiv: 2303.13096.
    [12] H. Liu and S. Zhang, On an inverse boundary problem for mean field games, arXiv: 2212.09110.
    [13] A. C. Murray and M. H. Protter, The asymptotic behavior of solutions of second order systems of partial differential equations,, J. Diff. Eqns., 13 (1973), 57-80.  doi: 10.1016/0022-0396(73)90032-6.
    [14] L. E. Payne, Improperly Posed Problems in Partial Differential Equations, SIAM, Philadelphia, 1975.
    [15] M. Yamamoto, Carleman estimates for parabolic equations and applications, Inverse Problems, 25 (2009), 123013.  doi: 10.1088/0266-5611/25/12/123013.
  • 加载中

Article Metrics

HTML views(476) PDF downloads(79) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint